# SDR SWAA2021072886676

- Difficulty date: June 21, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 52,282 hours, 33,778 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 787 S26-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE LOCATED BETWEEN STRINGER 26L TO STR 27L AND BS 787 WL 148.5 AT AFT CARGO COMPARTMENT ; 2021-288054 / [01] TOOL USED :DIGITAL CALIPER PN: 500-197-30; SN: B20189571; DUE DATE: 22-NOV-21.; [02] REPLACED SHEAR TIE LOCATED BETWEEN STRINGER 26L TO STR 27L AND BS 787 WL 148.5 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9; 51-40-02; DWG # 146A3230 REV B AND 146A1262 REV -; [03] REPLACED SHEAR TIE LOCATED BETWEEN STRINGER 26L TO STR 27L AND BS 787 WL 148.5 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9; 51-40-02; DWG # 146A3230 REV B AND 146A1262 REV -. VERIFIED AS RII .
